MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY
Model Number 26270
Medical Device Problem Codes Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).Device evaluated by mfr.: a 6x24x75/ iliac 6f unistep plus was received for analysis.The device was received with the stent partially deployed in the correct position on the device.The stent was successfully deployed with a little resistance due to a severe shaft kink.A visual examination identified damage to the distal stent wires and center of the deployed stent.Which is at the same location as the shaft kink before the stent was deployed.The inner and outer shafts were found to be severely kinked at several locations along its length.A visual examination identified no damage or issues with the tip of the device that could potentially have contributed to the complaint incident.The damaged found is consistent with resistance being encountered during an attempt to deploy the stent.
 
Event or Problem Description
Reportable based on device analysis completed on 09-jun-2022.It was reported that stent deployment issues occurred.The 95% stenosed target lesion was located in a thin shunt of the forearm vein.A 4-40 symmetry balloon catheter was advanced for dilatation.However, the device failed to cross the lesion.A non- boston scientific balloon catheter was advanced and dilatation was performed.Subsequently, a 6x24x75cm wallstent rp endoprosthesis stent was advanced for treatment.However, it was noted that the outer shaft was too hard to pull.The procedure was completed with another 7-23 wallstent.There were no patient injuries reported.However, returned device analysis revealed stent damaged.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14851834
Report Number2134265-2022-06928
Device Sequence Number20032121
Product Code NIO
UDI-Device Identifier08714729345589
UDI-Public08714729345589
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Model Number26270
Device Catalogue Number26270
Device Lot Number0027300824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: SYMMETRY 4-40; GUIDEWIRE: GT16 WIRE; INTRODUCER SHEATH: ULTRA HIGH FLOW SHEATH
Patient SexUnknown